# SDR BSYA200700014

- Difficulty date: July 31, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N813AS
- Make and model: Lear 35A
- Aircraft serial: 167
- Aircraft time: 23,327 hours, 21,855 cycles
- Engine: Garrtt TFE731*
- Engine time: 24,454 hours, 21,336 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Bent
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT ON IT'S WAY FROM DAL TO LCK WHEN THE PILOT NOTICED THE OIL PRESSURE DROPPING, HE THEN ELECTED TO SHUT THE ENG DOWN AND DIVERTED INTO MEM.  ENGINE SHOP FOUND OIL TUBES BENT AND GASKET BAD.  REPLACED ALL TUBES AND ONE GASKET AT THE N1 MONOPOLE.
